# SDR DALA2023021601213

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 A.A. - A.D. DISBOND 1.600IN LENGTH X 1.200IN WIDTH AT OSS673 UPPER SURFACE, LE SLAT 9, TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00048: DISBOND AT OSS673 UPPER SURFACE, LE SLAT 9, TRAILING EDGE WEDGE, RH WING WAS REPAIRED PER B757-200 SRM. (2627566)
